×

zbMATH — the first resource for mathematics

Mayer-Wolf, Eduardo

Compute Distance To:
Author ID: mayer-wolf.eduardo Recent zbMATH articles by "Mayer-Wolf, Eduardo"
Published as: Mayer Wolf, Eddy; Mayer-Wolf, E.; Mayer-Wolf, Eddy; Mayer-Wolf, Eduardo
Homepage: http://www.math.technion.ac.il/Site/computing/services/faculty.php?id=667&public...
External Links: MGP
Documents Indexed: 28 Publications since 1981, including 1 Book

Publications by Year

Citations contained in zbMATH

20 Publications have been cited 142 times in 126 Documents Cited by Year
Absolutely continuous flows generated by Sobolev class vector fields in finite and infinite dimensions. Zbl 0956.60079
Bogachev, Vladimir; Mayer-Wolf, Eduardo
23
1999
Isometries between Banach spaces of Lipschitz functions. Zbl 0459.46017
Mayer-Wolf, E.
19
1981
The Poisson-Dirichlet law is the unique invariant distribution for uniform split-merge transformations. Zbl 1049.60088
Diaconis, Persi; Mayer-Wolf, Eddy; Zeitouni, Ofer; Zerner, Martin P. W.
18
2004
Limit theorems for one-dimensional transient random walks in Markov environments. Zbl 1070.60024
Mayer-Wolf, Eddy; Roitershtein, Alexander; Zeitouni, Ofer
15
2004
Some remarks on Rademacher’s theorem in infinite dimensions. Zbl 0848.46026
Bogachev, V. I.; Mayer-Wolf, E.
8
1996
Some classes of global Cramér-Rao bounds. Zbl 0642.62018
Bobrovsky, B. Z.; Mayer-Wolf, E.; Zakai, M.
8
1987
Exact behavior of Gaussian seminorms. Zbl 0830.60030
Dembo, Amir; Mayer-Wolf, Eddy; Zeitouni, Ofer
6
1995
The probability of small Gaussian ellipsoids and associated conditional moments. Zbl 0771.60027
Mayer-Wolf, Eddy; Zeitouni, Ofer
6
1993
Large deviations for multiple Wiener-Itô integral processes. Zbl 0782.60026
Mayer-Wolf, Eduardo; Nualart, David; Pérez-Abreu, Victor
6
1992
The Clark-Ocone formula for vector valued Wiener functionals. Zbl 1081.60042
Mayer-Wolf, E.; Zakai, M.
5
2005
The divergence of Banach space valued random variables on Wiener space. Zbl 1068.60077
Mayer-Wolf, E.; Zakai, M.
5
2005
The Cramér-Rao functional and limiting laws. Zbl 0705.60022
Mayer-Wolf, Eduardo
5
1990
Asymptotics of certain coagulation-fragmentation processes and invariant Poisson-Dirichlet measures. Zbl 1007.60100
Mayer-Wolf, E.; Zeitouni, O.; Zerner, M. P. W.
4
2002
Onsager Machlup functionals for non trace class SPDE’s. Zbl 0792.60039
Mayer Wolf, Eddy; Zeitouni, Ofer
4
1993
Preservation of measure continuity under conditioning. Zbl 0773.60028
Mayer-Wolf, Eduardo
3
1993
Erratum: “The divergence of Banach space valued random variables on Wiener space. Probab. Theory Relat. Fields 132, 291-321 (2005)”. Zbl 1143.60317
Mayer-Wolf, E.; Zakai, M.
2
2008
Some relations between mutual information and estimation error in Wiener space. Zbl 1125.60035
Mayer-Wolf, Eddy; Zakai, Moshe
2
2007
Corrigendum to “The Clark-Ocone formula for vector valued Wiener functionals” [J. Funct. Anal. 229 (2005) 143-154]. Zbl 1140.60325
Mayer-Wolf, E.; Zakai, M.
1
2008
The flows generated by vector fields of Sobolev type and the corresponding transformations of probability measures. Zbl 0983.34053
Bogachev, V. I.; Mayer-Wolf, E.
1
1998
On the memory length of the optimal nonlinear filter. Zbl 0649.93072
Mayer-Wolf, E.; Zakai, M.; Zeitouni, O.
1
1988
Erratum: “The divergence of Banach space valued random variables on Wiener space. Probab. Theory Relat. Fields 132, 291-321 (2005)”. Zbl 1143.60317
Mayer-Wolf, E.; Zakai, M.
2
2008
Corrigendum to “The Clark-Ocone formula for vector valued Wiener functionals” [J. Funct. Anal. 229 (2005) 143-154]. Zbl 1140.60325
Mayer-Wolf, E.; Zakai, M.
1
2008
Some relations between mutual information and estimation error in Wiener space. Zbl 1125.60035
Mayer-Wolf, Eddy; Zakai, Moshe
2
2007
The Clark-Ocone formula for vector valued Wiener functionals. Zbl 1081.60042
Mayer-Wolf, E.; Zakai, M.
5
2005
The divergence of Banach space valued random variables on Wiener space. Zbl 1068.60077
Mayer-Wolf, E.; Zakai, M.
5
2005
The Poisson-Dirichlet law is the unique invariant distribution for uniform split-merge transformations. Zbl 1049.60088
Diaconis, Persi; Mayer-Wolf, Eddy; Zeitouni, Ofer; Zerner, Martin P. W.
18
2004
Limit theorems for one-dimensional transient random walks in Markov environments. Zbl 1070.60024
Mayer-Wolf, Eddy; Roitershtein, Alexander; Zeitouni, Ofer
15
2004
Asymptotics of certain coagulation-fragmentation processes and invariant Poisson-Dirichlet measures. Zbl 1007.60100
Mayer-Wolf, E.; Zeitouni, O.; Zerner, M. P. W.
4
2002
Absolutely continuous flows generated by Sobolev class vector fields in finite and infinite dimensions. Zbl 0956.60079
Bogachev, Vladimir; Mayer-Wolf, Eduardo
23
1999
The flows generated by vector fields of Sobolev type and the corresponding transformations of probability measures. Zbl 0983.34053
Bogachev, V. I.; Mayer-Wolf, E.
1
1998
Some remarks on Rademacher’s theorem in infinite dimensions. Zbl 0848.46026
Bogachev, V. I.; Mayer-Wolf, E.
8
1996
Exact behavior of Gaussian seminorms. Zbl 0830.60030
Dembo, Amir; Mayer-Wolf, Eddy; Zeitouni, Ofer
6
1995
The probability of small Gaussian ellipsoids and associated conditional moments. Zbl 0771.60027
Mayer-Wolf, Eddy; Zeitouni, Ofer
6
1993
Onsager Machlup functionals for non trace class SPDE’s. Zbl 0792.60039
Mayer Wolf, Eddy; Zeitouni, Ofer
4
1993
Preservation of measure continuity under conditioning. Zbl 0773.60028
Mayer-Wolf, Eduardo
3
1993
Large deviations for multiple Wiener-Itô integral processes. Zbl 0782.60026
Mayer-Wolf, Eduardo; Nualart, David; Pérez-Abreu, Victor
6
1992
The Cramér-Rao functional and limiting laws. Zbl 0705.60022
Mayer-Wolf, Eduardo
5
1990
On the memory length of the optimal nonlinear filter. Zbl 0649.93072
Mayer-Wolf, E.; Zakai, M.; Zeitouni, O.
1
1988
Some classes of global Cramér-Rao bounds. Zbl 0642.62018
Bobrovsky, B. Z.; Mayer-Wolf, E.; Zakai, M.
8
1987
Isometries between Banach spaces of Lipschitz functions. Zbl 0459.46017
Mayer-Wolf, E.
19
1981
all top 5

Cited by 164 Authors

13 Bogachev, Vladimir Igorevich
11 Jiménez-Vargas, Antonio
8 Mayer-Wolf, Eduardo
7 Villegas-Vallecillos, Moisés
5 Botelho, Fernanda
5 Jamison, James Edward
5 Zeitouni, Ofer
4 Roitershtein, Alexander
3 Goldsheid, Ilya Ya.
3 Luo, Dejun
3 Röckner, Michael
3 Rovira, Carles
3 Zakai, Moshe
3 Zografos, Konstantinos G.
2 Ambrosio, Luigi
2 Diaconis, Persi Warren
2 Durrett, Richard Timothy
2 Flandoli, Franco
2 Großkinsky, Stefan
2 Hatori, Osamu
2 Hay, Diana
2 Lassalle, Rémi
2 Mas, André
2 Peccati, Giovanni
2 Peterson, Jonathon
2 Pilipenko, Andrey Yu.
2 Pronk, Matthijs
2 Rastegar, Reza
2 Rebrova, E. A.
2 Shaposhnikov, Stanislav V.
2 Tindel, Samy
2 Ueltschi, Daniel
2 Veraar, Mark C.
1 Agafontsev, B. V.
1 Ahn, Sung Won
1 Albin, J. M. P.
1 Araujo, Jesús
1 Atar, Rami
1 Bardina, Xavier
1 Benassi, Costanza
1 Berestycki, Nathanaël
1 Berlinet, Alain F.
1 Bertoin, Jean
1 Bonaccorsi, Stefano
1 Brayman, Volodymyr B.
1 Breton, Jean-Christophe
1 Budzinski, Thomas
1 Buraczewski, Dariusz
1 Cabrera-Padilla, M. G.
1 Cao, Huaixin
1 Chen, Qinglan
1 Chleboun, Paul
1 Comets, Francis M.
1 Curien, Nicolas
1 Da Prato, Giuseppe
1 Dello Schiavo, Lorenzo
1 Dembo, Amir
1 Dolgopyat, Dmitry
1 Dubarbie, Luis
1 Dunlap, Alexander
1 Dyszewski, Piotr
1 Elamine, A.
1 Enriquez, Nathanaël
1 Fang, Shizan
1 Féray, Valentin
1 Figalli, Alessio
1 Fleming, Richard J.
1 Gajek, Lesław
1 Galaz-Fontes, Fernando
1 Gamburd, Alexander
1 Gao, Fuqing
1 Ghosh, Arka Prasanna
1 Goldys, Beniamin
1 Gong, Fuzhou
1 Gross, Leonard
1 Gu, Yu
1 Haas, Bénédicte
1 Hairer, Martin
1 Hargé, Gilles
1 Hijazi, Hussein
1 Hirpara, Vivek
1 Horvath, Blanka
1 Houdré, Christian
1 Iksanov, Aleksander M.
1 Inahama, Yuzuru
1 Ioffe, Dmitry
1 Jacquier, Antoine
1 Jatuviriyapornchai, Watthanan
1 Jupp, Peter E.
1 Kałuszka, Marek
1 Kobanenko, K. N.
1 Kolesnikov, Alexander V.
1 Kortchemski, Igor
1 Královec, Jakub
1 Kroese, Dirk P.
1 Kudraszow, Nadia L.
1 Lacombe, Chloé
1 Lacruz, Miguel
1 Lambert, Amaury
1 Lifshits, Mikhail A.
...and 64 more Authors
all top 5

Cited in 67 Serials

10 Journal of Functional Analysis
8 Probability Theory and Related Fields
7 Journal of Mathematical Analysis and Applications
5 The Annals of Probability
4 Journal of Multivariate Analysis
4 Statistics & Probability Letters
4 Doklady Mathematics
3 Israel Journal of Mathematics
3 Journal of Statistical Physics
3 Mathematical Notes
3 Proceedings of the American Mathematical Society
3 Journal of Theoretical Probability
3 The Annals of Applied Probability
3 Journal of Mathematical Sciences (New York)
3 Infinite Dimensional Analysis, Quantum Probability and Related Topics
2 Stochastic Analysis and Applications
2 Statistics
2 Communications in Statistics. Theory and Methods
2 Stochastic Processes and their Applications
2 Potential Analysis
2 Bulletin des Sciences Mathématiques
2 Electronic Journal of Statistics
1 Advances in Applied Probability
1 Communications in Mathematical Physics
1 Lithuanian Mathematical Journal
1 Metrika
1 Nonlinearity
1 Rocky Mountain Journal of Mathematics
1 Arkiv för Matematik
1 Annales de l’Institut Fourier
1 Annals of the Institute of Statistical Mathematics
1 The Annals of Statistics
1 Automatica
1 Information Sciences
1 Journal of Applied Probability
1 Journal of Differential Equations
1 Journal of Statistical Planning and Inference
1 Memoirs of the American Mathematical Society
1 Tohoku Mathematical Journal. Second Series
1 Topology and its Applications
1 Systems & Control Letters
1 Acta Applicandae Mathematicae
1 Signal Processing
1 Communications in Partial Differential Equations
1 Linear Algebra and its Applications
1 Annales de la Faculté des Sciences de Toulouse. Mathématiques. Série VI
1 Test
1 Combinatorics, Probability and Computing
1 Random Operators and Stochastic Equations
1 The Electronic Journal of Combinatorics
1 Electronic Journal of Probability
1 Bernoulli
1 Abstract and Applied Analysis
1 Positivity
1 Taiwanese Journal of Mathematics
1 Revista Matemática Complutense
1 Extremes
1 Acta Mathematica Sinica. English Series
1 Stochastics and Dynamics
1 Mediterranean Journal of Mathematics
1 Stochastics
1 Proceedings of the Steklov Institute of Mathematics
1 Frontiers of Mathematics in China
1 Science China. Mathematics
1 Forum of Mathematics, Sigma
1 Journal of Function Spaces
1 Annales Henri Lebesgue

Citations by Year